RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 85–88 (Mi mz4759)  

This article is cited in 2 scientific papers (total in 2 papers)

Fields of symmetric tensors on a compact Riemannian manifold

S. E. Stepanov

Vladimir State Pedagogical Institute

Full text: PDF file (366 kB)

English version:
Mathematical Notes, 1992, 52:4, 1048–1050

Bibliographic databases:

Received: 20.01.1992

Citation: S. E. Stepanov, “Fields of symmetric tensors on a compact Riemannian manifold”, Mat. Zametki, 52:4 (1992), 85–88; Math. Notes, 52:4 (1992), 1048–1050

Citation in format AMSBIB
\Bibitem{Ste92}
\by S.~E.~Stepanov
\paper Fields of symmetric tensors on a compact Riemannian manifold
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 85--88
\mathnet{http://mi.mathnet.ru/mz4759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203956}
\zmath{https://zbmath.org/?q=an:0809.53018}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1048--1050
\crossref{https://doi.org/10.1007/BF01210440}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500029}


Linking options:
  • http://mi.mathnet.ru/eng/mz4759
  • http://mi.mathnet.ru/eng/mz/v52/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Stepanov, “Ob odnom primenenii teoremy Stoksa v globalnoi rimanovoi geometrii”, Fundament. i prikl. matem., 8:1 (2002), 245–262  mathnet  mathscinet  zmath
    2. S. E. Stepanov, “Vanishing theorems in affine, Riemannian, and Lorenz geometries”, J. Math. Sci., 141:1 (2007), 929–964  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:102
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020